Alert archive / West Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Apr 4, 2012, 4:05 PM EDT for Wayne County, West Virginia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2012, 4:05 PM EDT (20:05 UTC)
- Expired
- Apr 4, 2012, 4:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Charleston, WV
County Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 65 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
017
WWUS81 KRLX 042005
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
405 PM EDT WED APR 4 2012
WVZ005-006-013-042045-
CABELL WV-LINCOLN WV-WAYNE WV-
405 PM EDT WED APR 4 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE...SOUTH CENTRAL
CABELL AND WEST CENTRAL LINCOLN COUNTIES...
AT 401 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF WAYNE...MOVING SOUTHEAST AT 35 MPH.
STRONG OUTFLOW WINDS COULD REACH UP TO 50 MPH AND HAIL UP TO DIME
SIZE ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR EAST LYNN AROUND 415 PM AND BRANCHLAND AROUND
425 PM...BUT THE STRONG OUTFLOW WINDS WILL RACE OUT AHEAD OF THIS CELL.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3826 8257 3828 8257 3837 8253 3827 8212
3807 8222 3825 8258 3826 8258
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Apr 4, 2:35 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 4, 2:35 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
235 PM EDT WED APR 4 2012
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS INCREASING THIS AFTERNOON AS A SYSTEM
APPROACHES FROM THE WEST...WITH HEAVY RAIN POSSIBLE. SYSTEM STALLS
TO SOUTH...LINGERING SHOWERS ACROSS SOUTHERN WV INTO VA.
&&
.NEAR TERM /THROUGH THURSDAY/...
FRONTAL BOUNDARY CONTINUES TO REMAIN STALLED OUT OVER SOUTHERN
HALF OF CWA. AS EXPECTED...CONVECTION IS STARTING TO RAMP UP THIS
AFTERNOON ESPECIALLY ALONG AND SOUTH OF THE STALLED FRONTAL
BOUNDARY IN THE MOIST UNSTABLE ATMOSPHERE. AS IN PREVIOUS
DISCUSSIONS...OBSERVED PW VALUES ACROSS THE AREA THIS MORNING WERE
GENERALLY AN INCH OF MORE...OR ABOUT 2 STANDARD DEVIATIONS ABOVE
NORMAL FOR THIS TIME OF YEAR...AND ANY STORMS THAT DO DEVELOP WILL
HAVE HEAVY RAIN WITH THEM. WITH FLASH FLOOD GUIDANCE VALUES ACROSS
SOUTHERN ZONES GENERALLY LESS THAN AN INCH IN AN HOUR...WILL
CONTINUE TO LEAVE FLASH FLOOD WATCH UP TO ACCOUNT FOR THIS.
STALLED FRONTAL BOUNDARY IS STILL EXPECTED TO PUSH SOUTH LATE
TONIGHT/EARLY TOMORROW AS THE UPPER AND ATTENDANT SURFACE LOW
NEAR ARKANSAS CONTINUES TO PUSH TO THE SOUTH AND EAST...AS AN
UPPER TROUGH IN THE NORTHERN BRANCH GRADUALLY DROPS SOUTH INTO THE
AREA. STILL A CHANCE FOR SHOWERS TOMORROW...MAINLY OVER THE
SOUTHERN ZONES...AS THE LOW PUSHES TO THE EAST...BUT MUCH OF THE
CWA WILL BE DRY AS SURFACE HIGH PRESSURE CONTINUES TO TRY TO BUILD
IN FROM THE NORTH. DID ELECT TO KEEP THUNDER OUT OF THE FORECAST
FOR NOW ACROSS SOUTHERN ZONES FOR TOMORROW AS BETTER INSTABILITY
WILL BE CLOSER TO THE LOW...AND WILL ALLOW FOR FUTURE SHIFTS TO
REEVALUATE.
LASTLY...WITH A CLEARING SKY TONIGHT ACROSS NORTHERN
ZONES...TEMPERATURES SHOULD BE ALLOWED TO COOL NICELY...AND AREAS
OF FROST WILL BE POSSIBLE. WILL ISSUE A FROST ADV FOR PARTS OF
SOUTHEAST OHIO.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
UPPER LEVEL TROUGH DIGGING SOUTH FROM THE GREAT LAKES REGION OVER
VERY DRY MID TO LOW LEVELS WILL BRING JUST UPPER LEVEL CLOUDS
THURSDAY NIGHT AND FRIDAY. EXPECT MOSTLY NORTHERLY FLOW TO BRING DRY
AND COOL AIR MASS THROUGH THE PERIOD.
BROAD SFC HIGH PRESSURE BUILDS ACROSS THE GREAT LAKES REGION...OH
VALLEY AND WV THROUGH SATURDAY NIGHT...BRINGING CLEAR SIES AND A
MORE SPRING LIKE SEASON TEMPERATURES.
USED A BLEND OF NAM AND GMOS FOR TEMPERATURES THROUGH THE PERIOD.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
USE A BLEND OF THE UKMET/GFS AND ECMWF FOR SATURDAY NIGHT THROUGH
MONDAY. FOR TUESDAY AND WEDNESDAY...WENT WITH A GFS/ECMWF BLEND.
THIS SHOWS A COLD FRONT PUSHING THROUGH THE REGION TOWARD THE END OF
THE WEEKEND...ALLOWING FOR A COOL NORTHWEST FLOW WEATHER PATTERN FOR
THE WORK WEED. NUMEROUS DISTURBANCES IN THIS FLOW WILL KEEP CHANCES
OF PRECIPITATION.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH AROUND
03Z THURSDAY...WITH GREATEST CHANCES FOR SHOWERS AND THUNDERSTORMS
GENERALLY ALONG AND SOUTH OF A LINE FROM KHTS TO KCRW TO KBKW.
EXPECT GUSTY WINDS...HAIL...AND HEAVY DOWNPOURS IN VICINITY OF
THUNDERSTORMS...ALONG WITH BRIEF MVFR/IFR CONDITIONS. SHOWER AND
THUNDERSTORM ACTIVITY WILL DECREASE IN COVERAGE AFTER 03Z...FOR
MAINLY VFR CONDITIONS OVERNIGHT...EXCEPT FOR ACROSS SOUTHERN
WV...AND SOUTHWEST VA WHERE MVFR CIGS MAY LINGER THROUGH THURSDAY
MORNING.
SHOWERS WILL RAMP UP AGAIN AFTER 09Z THURSDAY...WITH ISOLD THUNDER
POSSIBLE...MAINLY SOUTH OF A LINE FROM KHTS TO KCRW TO KBKW.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: TIMING AND EXTENT OF MVFR CIGS/ISOLD IFR MAY
VARY FROM FORECAST. IF HEAVIER SHOWERS ALSO CROSS NORTHERN TAF
SITES...COULD SEE BRIEF DROPS INTO MVFR AT THEM TOO.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY M M M M M M M M H H H H
HTS CONSISTENCY M M M M M M M M M M H H
BKW CONSISTENCY H H M M M H H M M M M M
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z THURSDAY...
NO WIDESPREAD IFR EXPECTED.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 2 AM EDT THURSDAY FOR WVZ005-013-
024>026-033>035.
OH...FROST ADVISORY FROM 2 AM TO 8 AM EDT THURSDAY FOR OHZ066-067-
075-084.
KY...FLASH FLOOD WATCH UNTIL 2 AM EDT THURSDAY FOR KYZ102-103-105.
VA...FLASH FLOOD WATCH UNTIL 2 AM EDT THURSDAY FOR VAZ003-004.
&&
SYNOPSIS...ARJ/RPY/SL
NEAR TERM...SL
SHORT TERM...ARJ
LONG TERM...RPY
AVIATION...SLHazardous weather outlook, Apr 4, 2:44 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 244 PM EDT WED APR 4 2012 KYZ102-103-105-VAZ003-004-WVZ005-013-024>026-033>035-051845- CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-LOGAN- BOONE-MCDOWELL-WYOMING-RALEIGH- 244 PM EDT WED APR 4 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ066-067-075-084-051845- PERRY-MORGAN-ATHENS-VINTON- 244 PM EDT WED APR 4 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. KYZ101-OHZ076-083-085>087-WVZ006>011-014>020-027>032-036>040-046-047- 051845- GREENUP-WASHINGTON-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 244 PM EDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL THROUGH THIS EVENING...LEADING TO MINOR FLOODING AND/OR SWIFT MOVING CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Apr 4, 2:25 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
225 PM EDT WED APR 4 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL PARKERSBURG 39.28N 81.51W
04/04/2012 U0.25 INCH WOOD WV PUBLIC
&&
NNNNSpecial weather statement, Apr 4, 2:59 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 259 PM EDT WED APR 4 2012 WVZ005-013-041930- LINCOLN WV-WAYNE WV- 259 PM EDT WED APR 4 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAYNE AND WEST CENTRAL LINCOLN COUNTIES... AT 300 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER WAYNE...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR WAYNE AROUND 305 PM...EAST LYNN AROUND 315 PM...KIAHSVILLE AROUND 325 PM AND RANGER AROUND 330 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3827 8255 3817 8213 3800 8224 3821 8260
Special weather statement, Apr 4, 3:06 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
306 PM EDT WED APR 4 2012
KYZ101>103-105-OHZ086-087-WVZ005-006-042100-
BOYD KY-CABELL WV-CARTER KY-GALLIA OH-GREENUP KY-LAWRENCE OH-
LAWRENCE KY-WAYNE WV-
306 PM EDT WED APR 4 2012
...A STRONG THUNDERSTORMS WILL AFFECT
BOYD...CARTER...GREENUP...LAWRENCE...NORTHERN LAWRENCE...NORTHERN
WAYNE...SOUTHERN GALLIA AND WESTERN CABELL COUNTIES...
AT 300 PM EDT...STRONG THUNDERSTORMS WERE MOVING INTO AND OVER THE
AREA...MOVING EAST AT 20 MPH.
THESE STORMS WILL PRODUCE SMALL HAIL. VERY HEAVY RAIN WILL FALL FROM
THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3833 8329 3834 8324 3841 8324 3856 8310
3873 8303 3875 8287 3858 8282 3860 8275
3868 8277 3869 8271 3879 8266 3873 8222
3834 8221 3804 8236 3813 8291 3817 8292
3818 8306 3826 8316 3819 8326 3826 8333Special weather statement, Apr 4, 3:22 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
322 PM EDT WED APR 4 2012
WVZ005-024-025-042000-
LOGAN WV-MINGO WV-WAYNE WV-
322 PM EDT WED APR 4 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MINGO...SOUTH
CENTRAL WAYNE AND WEST CENTRAL LOGAN COUNTIES...
AT 324 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES EAST OF
INEZ...MOVING SOUTHEAST AT 20 MPH.
THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR BREEDEN AROUND 335 PM...DINGESS AROUND 350 PM
AND MYRTLE AROUND 355 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3795 8248 3797 8248 3798 8246 3801 8247
3796 8228 3795 8229 3796 8226 3790 8203
3773 8212 3785 8239 3784 8241 3790 8244
3790 8248 3794 8250Special weather statement, Apr 4, 3:28 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 328 PM EDT WED APR 4 2012 WVZ033-034-042000- MCDOWELL WV-WYOMING WV- 328 PM EDT WED APR 4 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MCDOWELL AND SOUTHWESTERN WYOMING COUNTIES... AT 324 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF PINEVILLE...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL PRODUCE HAIL UP TO NICKEL SIZE. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR DAVY AROUND 355 PM AND WELCH AROUND 400 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3748 8142 3733 8156 3754 8182 3760 8177
Special weather statement, Apr 4, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
405 PM EDT WED APR 4 2012
WVZ005-006-013-042045-
CABELL WV-LINCOLN WV-WAYNE WV-
405 PM EDT WED APR 4 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE...SOUTH CENTRAL
CABELL AND WEST CENTRAL LINCOLN COUNTIES...
AT 401 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF WAYNE...MOVING SOUTHEAST AT 35 MPH.
STRONG OUTFLOW WINDS COULD REACH UP TO 50 MPH AND HAIL UP TO DIME
SIZE ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR EAST LYNN AROUND 415 PM AND BRANCHLAND AROUND
425 PM...BUT THE STRONG OUTFLOW WINDS WILL RACE OUT AHEAD OF THIS CELL.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3826 8257 3828 8257 3837 8253 3827 8212
3807 8222 3825 8258 3826 8258The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:39 AM EDT | Flash Flood Watch | RLX | Boone, Lincoln, Logan, McDowell, Mingo, Wayne and 1 more | 19 hr |
| Apr 4, 2:17 PM EDT | Special Weather Statement | RLX | Mingo | 43 min |
| Apr 4, 2:59 PM EDT | Special Weather Statement | RLX | Wayne | 31 min |
| Apr 4, 3:06 PM EDT | Special Weather Statement | RLX | Cabell, Wayne | 114 min |
| Apr 4, 3:22 PM EDT | Special Weather Statement | RLX | Mingo | 38 min |
| Apr 4, 3:28 PM EDT | Special Weather Statement | RLX | McDowell | 32 min |
| Apr 4, 4:07 PM EDT | Special Weather Statement | RLX | Boone, Logan | 83 min |
| Apr 4, 4:21 PM EDT | Special Weather Statement | RLX | Lincoln | 39 min |
| Apr 4, 4:25 PM EDT | Special Weather Statement | RLX | McDowell | 65 min |
| Apr 4, 4:47 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln | 31 min |
| Apr 4, 2:29 PM EDT | Frost Advisory | RLX | Athens, Morgan, Perry, Vinton | 18 hr |
| Apr 4, 1:54 PM EDT | Special Weather Statement | RLX | Boyd | 51 min |
Nearby
Special Weather Statements in West Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.